MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, SMALL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, SMALL; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS VAULTLOCK GLENOID TRIAL, SMALL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-9236-01pp univers vaultlock glenoid trial, small broke during a case upon insertion into the glenoid.This occurred during use in an unspecified procedure with no patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the customer-provided photo.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during insertion of the trial.
 
Event or Problem Description
On 9/7/2023, the sales representative provided the following information via email: this occurred during an unspecified procedure on (b)(6) 2023.The device broke upon insertion, and all fragments were removed.They had another device as a backup, which was used to complete the case.There was no case delay reported and no adverse effect to the patient.

Brand Name
UNIVERS VAULTLOCK GLENOID TRIAL, SMALL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17622669
Report Number1220246-2023-07628
Device Sequence Number20354504
Product Code KWS
UDI-Device Identifier00888867250673
UDI-Public00888867250673
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID TRIAL, SMALL
Device Catalogue NumberAR-9236-01PP
Device Lot Number1027265015
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer09/07/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown